Alexei Venkov

Exact formulas for the accessory coefficients in the Schwarz equation

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalFunctional Analysis and Its Applications
Volume17
Pages (from-to)165-171
Number of pages7
ISSN0016-2663
StatePublished - 1983

Bibliographical note

Translation from Funkts. Anal. Prilozh. 17, No.3, 1-18 (Russian)

See relations at Aarhus University Citationformats

ID: 15776211